# SDR SWAA2024030551057

- Difficulty date: February 10, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Box
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER HINGE BOX IS CORRODED ON UPPER SURFACE COMMON TO OUTBOARD; AFT BOLT HOLE FOR BEARING PLATE<[01] REMOVED CORROSION ON LOWER HINGE BOX FOUND TO BE OUT OF LIMITS REPAIRED BY REPLACEMENT IAW SRM 51-10-02; SRM 53-10-15-1A-1; SRM 51-40-02; SRM 51-40-05 AND DRAWING 141A8180 AND DRAWING 141A8205;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
